Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 05:46:42 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620557
  • Total Topics: 46756
  • Online Today: 273
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Changing to Truvada/Intelence/Insentress from Trizivir/Isentress - Advice  (Read 2065 times)

0 Members and 1 Guest are viewing this topic.

Offline Nico

  • Member
  • Posts: 262
It has been a while since I have posted here, but I do have a question.  I am changing from Trizivir/Insentress to Truvada/Intelence/Isentress.  Not due to numbers.  My last results were CD4 -1004, 43%, VL - undetectable.  The reason is lipo and anemia probably from the AZT and my triglycerides have been well above 500 for years thus the Ziagen issue.  I have a mutation to Epivir and all NNRTI's but I was told and have read Intelence is different than other NNRTI's so my doc put me on it. 

So my question is anyone on this combo?  My doc said to take the Turvada in the morning.  I prefer evening since I have extra pills in the morning.  Also does anyone take Intelence on an empty stomach and eat later?  Would a protein shake like Boost suffice in the morning?  I admit I am a little apprehensive to change since I have been doing so well, but my face is stage 1 and injecting myself for years with Procrit is getting old.  I know I can call my doc next week, but it can't hurt to ask.  Thanks as always for any advice.

Cheers!
Rog 
Poz since 1990.

Offline newt

  • Member
  • Posts: 3,868
  • the one and original newt
It will make no difference to the effectiveness if you take Truvada in the evening. - matt
"The object is to be a well patient, not a good patient"

Offline Miss Philicia

  • Member
  • Posts: 23,569
  • celebrity poster, faker & poser
Yeah, I found that a slightly odd suggestion.  One could make the argument that it's even better to take it in the evening, as some people do experience dizzyness from Truvada as indicated on the pharmacy labeling.  I've taken at both times over the years and it makes no difference.

I can't help you with Intelence as I've not ever been on that. I would assume that if it has instructions to take with water or similar liquid then the issue of Boost would depend on how similar to water it is -- I guess what I mean is if it's a really thick protein shake (I used to take EAS Myoplex) I might wait with the protein shake, but really it's a fine line and it would be best to discuss that issue with your doctor and/or pharmacist.

I'm also on Isentress.
"Iíve slept with enough men to know that Iím not gay"

Offline Nico

  • Member
  • Posts: 262
Newt & Ms. Philicia,
Thanks.  I decided to take the Truvada in the morning and see how it goes.  I took the Intelence earlier with food and followed it with a dose of Isentress and Trizivir since I won't take Truvada until the morning.  The Intelence is an issue since according to the label you need to take it with food and I take my early meds around 5 am two hours before I eat.  I will adjust.  I really apprecite your advice and support.

Cheers!
Rog
Poz since 1990.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.